# SDR BAQA087577

- Difficulty date: June 18, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N911TS
- Make and model: Urocop EC135P1
- Aircraft serial: 0167
- Aircraft time: 799 hours
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 41600297006
- Part serial: 95
- Condition: Faulty
- Location: Trim Actuator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT INSTALLATION FOUND UNIT TO BE FAULTY-CAUTION WARNING TRIM/ACTUATION.  SAME PROBLEM WITH THIS UNIT BEFORE REPAIR.  REPLACED WITH ORIGINAL UNIT.
